# SDR ASAA2017102522379

- Difficulty date: October 25, 2017
- Submitted: November 1, 2017
- Operation: Air carrier
- Aircraft: N588AS
- Make and model: Boeing 737890
- Aircraft serial: 35685
- Aircraft time: 38,046 hours, 11,565 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Attach Angle
- Part number: 143A7502155
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PIT STR24R WEB ATTACH ANGLE CRACKED BOTH FWD AND AFT SIDE OF STA 500H. GROUNDED - YES. REMOVED AND REPLACED FWD PIT STR 24R WEB ATTACHED ANGLES BOTH FWD AND AFT STR OF STA 500H IAW SRM 51-40-01 AND BAC DWG G143A7505 REV A.
